MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/28/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2013 was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting physician is: dr.(b)(6).(b)(6 )hospital.(b)(6).Block h6: the following imdrf patient code capture the reportable event of: e2401 unspecified personal injury.The following imdrf impact code capture the reportable event of: f12 patient had sought for a legal recourse for injuries related to the device.
 
Event or Problem Description
Note: this manufacturer report pertains to the third of three devices used during the same procedure.Please refer to mfr report 3005099803-2023-01849 and 3005099803-2023-01850 for the associated devices.It was reported to boston scientific corporation that a solyx sis system and xenform graft devices were implanted into the patient during a mid-urethral sling operation for stress incontinence, anterior and posterior colporrhaphy with repair of enterocele, insertion of a graft, vaginal colpopexy, hysteroscopy with polypectomy, and dilatation and curettage procedures performed on (b)(6) 2013, for the treatment of pelvic organ prolapse, cystocele, rectocele, enterocele, and endometrial polyps, and genuine stress urinary incontinence.The patient had third-degree prolapse of her uterus, bladder, and rectum, as well as a third-degree posterior defect that was a combined rectocele and enterocele, which were discovered during the procedure.She had a 2 cm polyp that was arising from the anterior uterine wall and appeared to be benign.Her uterus had prolapsed past the hymenal ring.Furthermore, no patient complications were reported during the procedure.The procedure was well tolerated by the patient, who was transferred to the recovery room in stable condition.As reported by the patient's attorney, the patient has experienced an unspecified injury as a result of the surgery.

Brand Name
XENFORM
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
INTEGRA LIFE SCIENCES SALES LLC
311 enterprise drive
plainsboro NJ 08536
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16755939
Report Number3005099803-2023-01854
Device Sequence Number18299376
Product Code FTM
UDI-Device Identifier08714729773764
UDI-Public08714729773764
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Model NumberM0068302450
Device Catalogue Number830-245
Device Lot Number0001301010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale
Patient RaceWhite